![]() |
中文 |
![]() |
English | ![]() |
|
研究方向: 偏微分方程
教育经历: 2002.09-2006.07 北京大学 数学与应用数学专业 本科/学士 2006.09-2012.06 芝加哥大学 数学专业 研究生/博士 博士导师: Carlos E. Kenig 2012.07-2013.06 麻省理工学院 数学系 博士后 2013.09-2015.06 加拿大McMaster大学 数学与统计学系 博士后 代表性论文: 1. On the energy subcritical, nonlinear wave equation in R^3 with radial data; Analysis and PDE; Vol 6 (2013); Issue 8; 1929-1987. 2. (with Gigliola Staffilani) A semi-linear shifted wave equation on the hyperbolic spaces with application on a quintic wave equation on R^2; Transaction of the American Mathematical Society, to appear.
|